Skip to content

Announcements

What a Great Experience this group has become. The kinship in Brotherhood. There is such a diverse range of topics. This is the place we can be as open as we want to be... Everyone is welcome to join, but it is not a place to Cruise. It's for sharing sexual questions and comments among men.
empty ejaculation
avatar
An_242017 posted:
ive noticed that for the past few months my ejaculation was getting smaller and smaller? i have no issues getting hard or getting off. its just when i do get off hardly nothing comes out? no pressure just dribbles out a tiny bit? anybody have any ideas?
Reply
 
avatar
joe8843 responded:
I have similar problems, although I do take Flomax for urinary problems. Apparently a decrease in the amount of semen is one of the side effects of Flomax.

Does anyone out there have a problem using Flomax?
 
avatar
72bobby responded:
take no medications. im only 39 years old and very sexual with my wife. but like i said my ejaculation is almost nothing? i know im getting older but this just does'nt seem normal... years ago id blast out like a porn star...lol
 
avatar
elle0317 replied to 72bobby's response:
Try increasing your water intake. Decreasing amounts of semen is normal for men as they age.
 
avatar
Anon_16867 responded:
have that problem too...nothing comes out when i ejacolate..it is from having diabetic ..it is called retro ejaculation... it goes back up in ur sack and then u get the urge tooo pee and it cames out then...nothing to worry about ..i am just 52 ...nothing u cant really do about it either so u got too live with it ..i do ....
 
avatar
Torcal responded:
I have the same problem. The Urologist told me that it is called "retrograde ejaculation". If one does climax the sperm is shot into the Urethra, goes into the bladder and is excreted with the urine. I understand that the evaluation procedure is to check the urine for semen following a climax.

According to the Urologist the medical profession does not know why this happens (absent direct damage to the genitals) or how to fix it. It's apparently a permanent condition. I've searched the Net (a lot) and cannot find any answers.

I'm trying my own experiment which consists of regular Kagel excercises (you don't have to overdo it), masturbating and trying to hold off a climax as long as possible. Lately I have been getting a few drops of pre-cum. It's better than nothing but nothing is better than shooting a big wad. Normal ejaculation is a lot more intense and satisfying.

For everyone's information, mine started after I had major abdominal surgery. It related to my intestines and no surgical procedure was performed anywhere near nerves or anything else that could affect sexual performance. However, I was the hospital a long time and full recovery took about six months. During that time I had zero libido.

Prior to surgery I was producing semen prodigously to the point where the tubes around my left testicle would hurt continuously until I masturbated and released the built up supply which happened a few times a week. When full the tube at the end of the testicle felt like a big knot. Post-surgery I was concerned about my lack of desire, felt around and the tube felt normal with zero build-up even though I had not had sex or even tried.

Something changed. I speculate that the lack of use for a over six month period resulted in the sperm tube rerouting itself. The Urologist doesn't know either but it is a medical fact that the production of semen and sperm does continue to accumulate inside the body. It will be excreted or absorbed. Shooting it into the Urethra is the most direct method of release.

Although the doctor did not know about the theory, I read in several articles that ED can be one of the lesser known side effects of abdominal surgery but no one knows why.

See if you can trace it back to some event such as a bladder infection, epidetimitis, an injury (no matter how minor) or something else. One fact I did learn is that if your testicles or the cords inside the scrotum hurt go see the doctor immediately even though you might feel like a wuzzy doing it. If the cord carrying blood to a testicle becomes kinked or otherwise closed off the testicle dies and must be removed.
 
avatar
Geobuilder replied to joe8843's response:
Yes I have the same problem,that, and a decreased libedo, seems there is more clear precum then sperm,and it seeps out as oposed to ejaculation.I am however also diabetic and taking a very small amt of Cymbalta which compounds this condition as well. For many weeks after starting Cymbalta I could not orgasum and no amount of situlation would result in ejaculation. They are doing studies now to try to combat these sexual side affects from antidepressents,and perhaps the results will help with the alpha drugs as well?.........I personally am thankful for the drugs,but resent the cost,side effets and inconvenience.My grandma always said getting old is not for Sissys!
 
avatar
Anon_1131 replied to Geobuilder's response:
Are any of you guys who take Flomax (or the generic equivalent) having problems with releasing little or no semen when you orgasm? When I masturbate I have an orgasm but ejaculate virtually nothing. If you have this problem, what are you doing about it? I would love to be able to release a full load of cum again.
 
avatar
jrocker85 replied to Anon_1131's response:
I have just had a uriologist visit and am trying Cialis as a course of therapy for slightly enlarged prostate that has had me always on the lookout for the men's room. We discussed other courses and I think Flomax was the drug with the side effect of retrograde ejaculation. Have any of you had this offered Cialis? I'm 30 days in and I have been able to relax and not have to worry about the men's room as much. The other benefit has been awesome I feel 25 again and have not had ejaculaion issue.
 
avatar
markinn responded:
The good thing about this website is that a person can ask such a question and not be inundated with crude responses.
This issue was mine was well but it has since been fixed- albeit with a lot of effort on my part.
Taking lots of water is a good suggestion but it won't have any effect on this specific problem.

It could be retrograde ejaculation as mentioned and it also could be a hormonal problem.

My ejaculate become almost "dust" since my hormone levels of 2 key hormones became almost non-existent. both levels fell below the level of detection for the machine.

so I had 'nothing' to shoot out. Other hormones fell and other hormones rose which further worsened the situation.
I didn't get pleasure from orgasm so another hormone was too high.


Spotlight: Member Stories

In my 60s, bought my first barbell in high school 50 years ago and still work out four or five times a week. Getting to know and enjoy my body has inc...More

Helpful Tips

Sexual Problems in Men
Many men have sexual problems. They become more common as men age. Problems can include Erectile dysfunction Reduced or lost ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.